MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  GLOBAL ANCHOR PEG GLENOID 44MM; SHOULDER GLENOID

DEPUY ORTHOPAEDICS, INC. 1818910  GLOBAL ANCHOR PEG GLENOID 44MM; SHOULDER GLENOID
Catalog Number 113641025
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary surgery date (b)(6) 2007.Revision for: pain and instability due to a lose glenoid component.The surgeon stated that the glenoid component was lose and had to be removed.The patients rotator cuff tendon had to be repaired during the revision surgery.The surgeon replaced the explanted with the same size new implants.Doi: (b)(6) 2007 dor: (b)(6) 2018 unknown shoulder.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
GLOBAL ANCHOR PEG GLENOID 44MM
Common Device Name
SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7305855
Report Number1818910-2018-54340
Device Sequence Number16482529
Product Code KWS
UDI-Device Identifier10603295006961
UDI-Public10603295006961
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K981487
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113641025
Device Lot NumberAV7AN1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2018
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer06/06/2018
11/09/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date06/18/2018
11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR